# SDR ABXR200908240010

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Part number: 65187228
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPETITIVE NR 3 ENG SUPPORT FITTING INSP IAW SB 2000-5410A01, AD 2005-19-24, HOLES I, J, K AND L WERE VISUALLY FOUND ELONGATED AND THE HOLES WERE FOUND PREVIOUSLY OVERSIZED TO MAX ALLOWABLE DIA. 0.2817 INCH. FABRICATED FREEZE PLUGS FROM 15-5PH H1025 AND INSTALLED WET WITH BMS10-11, TY1. FABRICATED A RETAINING WASHER. INSTALLED NEW 69-18288-4 AND 69-18227-2 DOUBLERS. DRILLED FASTENER HOLES TO NOMINAL 0.1895 INCH-0.1915 INCH SIZING. INSTALLED FASTENERS AND RETURNED ITEM TO SERVICE WITH AMOC.
